Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: ?
Life Threatening? No
Write-up: This is a spontaneous report from a contactable consumer or other non hcp. A 75-years-old female patient received BNT162B2 (PFIZER-BIONTECH COVID-19 MRNA VACCINE; Solution for injection (Batch/Lot Number: ER8733), dose 1 via an unspecified route of administration, administered in Arm Right on 11Jun2021 as dose 1, single for covid-19 immunisation. Medical history included cardiac disorder ongoing Heart problems; multiple allergies Allergic to everything. The patient''s concomitant medications were not reported. consumer stated received her first dose of the Pfizer-BioNTech covid19 vaccine last Friday. She has since been experiencing a rash which she has been treating with Benadryl (Lot 1795513, Expiry Jul2022, UPC 125471702) every 4 hours. She went back to her doctor who stated they would normally give a steroid shot in this situation but didn''t want to affect the efficacy of the dose she received. Caller is a consumer who took her first dose of the Pfizer COVID shot last Friday, and she had a terrible rash reaction to it all over her body. Caller states that she has been taking Benadryl all week and she is still broken out. Patient saw her doctor this morning and her doctor said that she normally would give the caller a steroid shot, but the doctor decided not to give the steroid to the caller because the doctor was afraid the steroid would deplete the care that the one COVID shot had given to the caller. Patient is wondering about if a steroid injection could affect the effectiveness of the COVID vaccine. Patient reports that the same day as her shot, her tongue had a strange feeling and her throat is sore and she has blisters on her tongue, and these are ongoing. Patient woke up the next morning with the rash, which is also still ongoing, but improved. Patient states that she was holding off on getting the vaccine because she is allergic to everything, so she was afraid, but she ended up taking it and now she wishes she hadn''t. Therapeutic measures were taken as a result of rash/ terrible rash reaction to it all over her body (rash). The outcome of the events was recovered and Indicated she would not be receiving her second dose was unknown. Follow-up (PRD 18Jun2021): This is a follow up spontaneous report from a contactable consumer. This consumer 75-year-old female consumer(patient) reported information included. Description of complaint: PC for non-suspect product. While completing a safety report for the suspect product, caller mentioned she has been taking Benadryl all week for a rash, and she is still broken out.
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166